# SDR RU3A1124

- Difficulty date: November 9, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N68
- Make and model: Beech 300BEECH
- Aircraft serial: FF3
- Aircraft time: 10,741 hours, 6,167 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PLACING GEAR HANDLE DOWN, LANDING GEAR FAILED TO EXTEND NORMALLY.  LANDING GEAR RELAY CIRCUIT BREAKER WAS TRIPPED.  LANDING GEAR EXTENSION WAS PERFORMED MANUALLY.  AN EMERGENCY WAS DECLARED AS A PRECAUTION FOR LANDING.
